Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Should I call my doctor?

Ever since I went off my BC, my periods have been irregular and very off, but they have been pretty light until recently. Last month, I got my period on the 11th. It was so heavy that I was soaking through a tampon and pad within an hour. That lasted for about a day, then got light again. It ended on the 16th and came back on the 22nd, heavy again, but not as heavy as before. It then ended on the 29th. I just got my period for this month on the 14th. It came out of nowhere and was so heavy, I ended up going through about 6 tampons/pads in about 3 hours. I even had to shower three times a day since it started because I can't stand being covered in blood. I am in the bathroom so much and it just keeps coming and won't stop. It's clotting at times and is bright red and so heavy that I don't even know what to think. Should I be worried? Should I call my doctor? I don't know if I need to go see my doc or not. Help!

 
Anonymous

Asked by Anonymous at 12:34 PM on Jan. 16, 2010 in Health

This question is closed.
Answers (5)
  • Definitey should see the Dr. ... It could be as simple as your cycle is just screwed up because you got off bs .. or it could be something more serious like endometriosis ... the Dr. would be able to decide if its minor or a concern.
    MaryJacobs

    Answer by MaryJacobs at 12:51 PM on Jan. 16, 2010

  • I would go see your doctor. Its better to get it checked out. It could be nothing but at the same time that dosnt sound right.
    Shelii

    Answer by Shelii at 12:43 PM on Jan. 16, 2010

  • Yes, do call the doctor and get checked. That much blood loss can cause anemia too.
    MSugarKane

    Answer by MSugarKane at 1:21 PM on Jan. 16, 2010

  • I'm already anemic. And my doctor isn't in today and apparently doesn't have an answering service to leave a message. Should I go to the ER? I don't know if anything else to do.
    Anonymous

    Answer by Anonymous at 1:31 PM on Jan. 16, 2010

  • it sounds like you have fibroids maybe masked by bcp before and now causing a problem-- if you go threw more them one overnight pad in 6o minutes you should go to the ER you will mostlikely get a D&C and be home in a day or 2-- if it is less then that try getting your gyn on the phone and they cam call in a rx to a pharmacy for you-- the rx will also stop the bleeding untilyou can get an appointment in the office your dr has to have a covering dr if he is not around that is the law
    MELRN

    Answer by MELRN at 10:24 PM on Jan. 16, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN